| Catalog Number |
1788610122 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that the image flickers when the cable is moved.There was partial image loss, replacement device used to complete the procedure.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
Alleged failure: loss of image confirmed failure: bent broken pin deformed rear enclosure deformed enclosure replace cable probable root cause: - faulty solder joints in video path - faulty prism board or connectors - faulty xboard or ch cable connectors - break in ch cable core - faulty hdmi cable - faulty ccu power supply - internal ccu cable failure - power and/or communication - improper/no fuse installed - ac inlet board - main board - video processor - digital board - fpga - transition board - coax connector - electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge - poor system grounding - improper ccu timing the product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.
Event or Problem Description